MAUDE Adverse Event Report: MEDCOMP 15.5FX28CM PC TTN HD CATH WOSH; TITAN CATHETER

MEDCOMP 15.5FX28CM PC TTN HD CATH WOSH; TITAN CATHETER
Model Number THD155628
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the incident was not available for analysis.The complaint information was forwarded to the device contract manufacturer for review and investigation.A review of the complaint database from 2000 to present showed this is the first complaint of this nature for this device family.
 
Event or Problem Description
Female blue (venous) white luer connector detached from extension tubing during dialysis blood loss of 100-200 mls.

Brand Name
15.5FX28CM PC TTN HD CATH WOSH
Common Device Name
TITAN CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6639550
Report Number2518902-2017-00025
Device Sequence Number11089112
Product Code MSD
UDI-Device Identifier00884908053708
UDI-Public884908053708
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date10/31/2018
Device Model NumberTHD155628
Device Catalogue NumberTHD155628
Device Lot NumberMCAP790
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2017
Supplement Date Received by Manufacturer05/16/2017
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;